# SDR SWAA2022013163688

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 58,463 hours, 34,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AT LOCATION M1674 FAILED CAPACITY TEST ; EMERGENCY LIGHT ATTERY AT LOCATION M1674 FAILED CAPACITY TEST / [01] FOUND FAILED BATTERY TO BE AT LOCATION M1675; REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT LOCATION M1675 OPS CHECK GOOD PER AMM 33-51-06 WITH REFERENCE TO DWG 33500005
